Nonexistence of Global Solutions of Quasi-linear Backward Parabolic Equations

Cover Page

Abstract


This paper deals with the nonexistence of global solutions of quasi-linear backward parabolic equations for p-Laplacian operators: ut = −div Dup−2Du + uq−1u, x,t ∈ Ω × (0,∞) with the Dirichlet boundary condition u = 0 on the boundary ∂Ω × (0,∞) and a bounded integrable initial function u(x,0) = u0(x), where Ω is a smoothly bounded domain in ℝN. We also consider this problem in the case of Ω = ℝN. The problem is analyzed using the test function method, developed by E. L. Mitidieri and S. I. Pohozaev [Mitidieri E., Pohozaev S. I. A Priory Estimates and the Absence of Solutions of Non- linear Partial Differential Equations and Inequalities // Proceedings of the Steklov Institute of Mathematics, 2001. - Vol. 234, No 3. - 362 p. - (in russian).] It is based on deriving a priory estimates for solutions by an algebraic analysis of the integral form of inequalities with an optimal choice of test functions. With the help of this method, we obtain the nonexistence conditions based on the weak formulation of the problem with test functions of the form: φ(x,t) = ±u±(x,t) + εδφR(x,t),for ε > 0,δ > 0, where u+ and u− are the positive and negative parts of the solution u of the problem respectively and φR is a standard cut-off function whose support depends on a parameter R > 0.

B B Tsegaw

Peoples’ Friendship University of Russia

Email: birilewb@yahoo.com
Department of Mathematical Analysis and Theory of Functions

Views

Abstract - 48

PDF (Russian) - 39


Copyright (c) 2014 Тсегау Б.Б.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.